# SDR 99T64R380AR

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Nr 2 Pylon
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0557 - NR 2 PYLON LOWER SURFACE 2 EACH FASTENERS MISSING OUTBOARD SIDE ABOVE TAILPIPE.  YN 219 AND YN 300.  REAMED HOLES TO -197/-199 DIAMETER.  INSTALLED MS21141 - V06 FASTENER PER EO 99-036 WITH APPROVED FAA FORM 8110-3 DATED 2-24-99.  REF:  ARROW AIR, ARWA.  (X)
